MathSciNet Relay Station
MathSciNet bibliographic data
MR222278 (36 #5330) 30.43
Thomas, D. K. On Bazilevič functions. Trans. Amer. Math. Soc. 132 1968 353–361.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement